On hyperovals in small projective planes

Tim Penttila, G.F. Royle

    Research output: Contribution to journalArticle

    11 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)91-104
    JournalJournal of Geometry
    Volume54
    DOIs
    Publication statusPublished - 1995

    Cite this

    Penttila, Tim ; Royle, G.F. / On hyperovals in small projective planes. In: Journal of Geometry. 1995 ; Vol. 54. pp. 91-104.
    @article{670deb94519246ccbba5657fa92e03dd,
    title = "On hyperovals in small projective planes",
    author = "Tim Penttila and G.F. Royle",
    year = "1995",
    doi = "10.1007/BF01222857",
    language = "English",
    volume = "54",
    pages = "91--104",
    journal = "Journal of Geometry",
    issn = "0047-2468",
    publisher = "Birkhauser Verlag Basel",

    }

    On hyperovals in small projective planes. / Penttila, Tim; Royle, G.F.

    In: Journal of Geometry, Vol. 54, 1995, p. 91-104.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - On hyperovals in small projective planes

    AU - Penttila, Tim

    AU - Royle, G.F.

    PY - 1995

    Y1 - 1995

    U2 - 10.1007/BF01222857

    DO - 10.1007/BF01222857

    M3 - Article

    VL - 54

    SP - 91

    EP - 104

    JO - Journal of Geometry

    JF - Journal of Geometry

    SN - 0047-2468

    ER -